Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Dissipative periodic processes


Authors: J. E. Billotti and J. P. Lasalle
Journal: Bull. Amer. Math. Soc. 77 (1971), 1082-1088
MSC (1970): Primary 34C35, 34J05; Secondary 34K15, 34K25
MathSciNet review: 0284682
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jack K. Hale, Dynamical systems and stability, J. Math. Anal. Appl. 26 (1969), 39–59. MR 0244582 (39 #5896)
  • 2. Marshall Slemrod, Asymptotic behavior of periodic dynamical systems on Banach spaces, Ann. Mat. Pura Appl. (4) 86 (1970), 325–330. MR 0296464 (45 #5524)
  • 3. Constantine M. Dafermos, An invariance principle for compact processes, J. Differential Equations 9 (1971), 239–252; erratum, ibid. 10 (1971), 179–180. MR 0291596 (45 #687)
  • 4. Marianito Cruz A. and Jack K. Hale, Stability of functional differential equations of neutral type, J. Differential Equations 7 (1970), 334–355. MR 0257516 (41 #2166)
  • 5. M. Slemrod and E. F. Infante, An invariance principle for dynamical systems on Banach space: application to the general problem of thermoelastic stability, Instability of continuous systems (IUTAM Sympos., Herrenalb, 1969), Springer, Berlin, 1971, pp. 215–221. MR 0669402 (58 #32292)
  • 6. Constantine M. Dafermos, Asymptotic stability in viscoelasticity, Arch. Rational Mech. Anal. 37 (1970), 297–308. MR 0281400 (43 #7117)
  • 7. Marshall Slemrod, Nonexistence of oscillations in a nonlinear distributed network, J. Math. Anal. Appl. 36 (1971), 22–40. MR 0282028 (43 #7742)
  • 8. J. E. Billotti, Dissipative functional differential equations, Ph.D. Dissertation, Brown University, Providence, R. I., 1969.
  • 9. Norman Levinson, Transformation theory of non-linear differential equations of the second order, Ann. of Math. (2) 45 (1944), 723–737. MR 0011505 (6,173h)
  • 10. R. Ressig, G. Sansone and R. Conti, Nichtlineare Differential gleichungen höhrer Ordnung, Edizioni Cremonese, Roma, 1969.
  • 11. V. A. Pliss, Nonlocal problems of the theory of oscillations, Translated from the Russian by Scripta Technica, Inc. Translation edited by Harry Herman, Academic Press, New York-London, 1966. MR 0196199 (33 #4391)
  • 12. Felix E. Browder, On a generalization of the Schauder fixed point theorem, Duke Math. J. 26 (1959), 291–303. MR 0105629 (21 #4368)
  • 13. Taro Yoshizawa, Asymptotic stability of solutions of an almost periodic system of functional-differential equations, Rend. Circ. Mat. Palermo (2) 13 (1964), 209–221. MR 0185224 (32 #2693)
  • 14. Taro Yoshizawa, Stability theory by Liapunov’s second method, Publications of the Mathematical Society of Japan, No. 9, The Mathematical Society of Japan, Tokyo, 1966. MR 0208086 (34 #7896)
  • 15. G. Stephen Jones, Asymptotic fixed point theorems and periodic systems of functional-differential equations, Contributions to Differential Equations 2 (1963), 385–405. MR 0158135 (28 #1361)
  • 16. G. Stephen Jones, Periodic motions in Banach space and applications to functional-differential equations, Contributions to Differential Equations 3 (1964), 75–106. MR 0163039 (29 #342)
  • 17. Jack K. Hale, Synchronization by diffusive coupling, Proceedings of the Conference “Topological Methods in Differential Equations and Dynamical Systems” (Kraków-Przegorzały, 1996), 1998, pp. 17–31. MR 1661319 (99m:34100)
  • 18. J. P. LaSalle, A study of synchronous asymptotic stability, Ann. of Math. (2) 65 (1957), 571–581. MR 0085408 (19,35a)
  • 19. Taro Yoshizawa, Extreme stability and almost periodic solutions of functional-differential equations, Arch. Rational Mech. Anal. 17 (1964), 148–170. MR 0166458 (29 #3734)
  • 20. J. P. LaSalle, Stability theory for ordinary differential equations, J. Differential Equations 4 (1968), 57–65. MR 0222402 (36 #5454)
  • 21. Jack K. Hale, Geometric theory of functional-differential equations, Differential Equations and Dynamical Systems (Proc. Internat. Sympos., Mayaguez, P.R., 1965) Academic Press, New York, 1967, pp. 247–266. MR 0222413 (36 #5465)
  • 22. V. Lakshmikantham and S. Leela, Differential and integral inequalities. Vol. II, Academic Press, New York, 1969.
  • 23. J. K. Hale, Lectures on functional differential equations, University of California, Los Angeles, Calif., 1968/69.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34C35, 34J05, 34K15, 34K25

Retrieve articles in all journals with MSC (1970): 34C35, 34J05, 34K15, 34K25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12879-3
PII: S 0002-9904(1971)12879-3